# SDR SWAA2024090315320

- Difficulty date: July 22, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 57,940 hours, 31,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER COMPARTMENT WET AREA; CRACK ON INTERCOSTAL WL 208 BS 344+5 CENTERLINE.<[01] DAMAGE EXCEEDS LIMITATIONS PER SRM 53-10-51-1A-1. REMOVED AND REPLACED INTERCOSTAL AT STA 344-360; LBL 11; PER SRM 51-40-02-0G-0; REF BOEING DWG 141A5400 SHEET 34;[02] VERIFIED CORRECTIVE ACTION STEP 1.
